We thank two referees and a co-editor for helpful comments. Financial support was provided by the National Science Foundation (SES-0819761).
Decision Theory Applied to a Linear Panel Data Model
Article first published online: 15 DEC 2008
© 2009 The Econometric Society
Volume 77, Issue 1, pages 107–133, January 2009
How to Cite
Chamberlain, G. and Moreira, M. J. (2009), Decision Theory Applied to a Linear Panel Data Model. Econometrica, 77: 107–133. doi: 10.3982/ECTA6869
- Issue published online: 15 DEC 2008
- Article first published online: 15 DEC 2008
- Manuscript received December, 2006; final revision received November, 2007.